# SDR SWAA2023032002663

- Difficulty date: February 13, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 18 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER 2023-127441<[01] ET TOOL USED: PN: MIZ-21C ; SN: 769680; DUE DATE: 07-JUL-23;[02] TOOL USED PN:NORTEC 600D;PN:200053402;DUE DATE:13-MAY-23;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[04] TOOL USED: BÏ¿½SCULA; PN: SCA-301; SN: AE-412136; DUE DATE: 14-MAR-23;[05] 'REFER TO FAULT TTG8Q00J4TZ0 WHERE EA 23-155-00790 WAS ADDED AS A SUBTASK.'; SEE INDIVIDUAL STEP SIGN OFFS BELOW;[06] 'REFER TO FAULT TTG8Q00J4TZ0 WHERE EA 23-155-00790 WAS ADDED AS A SUBTASK.'; RII; SEE INDIVIDUAL STEP SIGN OFFS BELOW
